Journal of Mathematical Sciences

, Volume 229, Issue 5, pp 568–571 | Cite as

Smoothness of a Holomorphic Function in a Ball and of its Modulus on the Sphere

  • N. A. ShirokovEmail author

Let a function f be holomorphic in the unit ball 𝔹 n , continuous in the closed ball \( {\overline{\mathbb{B}}}^n \) , and let f(z) ≠ 0, z ∈ 𝔹 n . Assume that |f| belongs to the α-Hölder class on the unit sphere S n , 0 < α ≤ 1. The present paper is devoted to the proof of the statement that f belongs to the α/2-Hölder class on \( {\overline{\mathbb{B}}}^n \).


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. P. Khavin and F. A. Shamoyan, “Analytic functions with a Lipschitzian modulus of the boundary values,” Zap. Nauchn. Semin. LOMI, 19, 237–239 (1970).MathSciNetzbMATHGoogle Scholar
  2. 2.
    S. V. Kislyakov, private communication.Google Scholar
  3. 3.
    N. A. Shirokov, “Analytic functions smooth up to the boundary,” Lect. Notes Math., 1312, (1988).Google Scholar
  4. 4.
    U. Rudin, Function Theory in the Unit Ball of C n [Russian translation], Moscow (1984).Google Scholar
  5. 5.
    A. Zygmund, Trigonometric Series, vol. 1 [Russian translation], Moscow (1965).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.St. Petersburg State UniversitySt. PetersburgRussia

Personalised recommendations